4659 newspaper article on wonderland theme

Báo cáo hóa học: " Research Article On the Soft Fusion of Probability Mass Functions for Multimodal Speech Processing" ppt

Báo cáo hóa học:
... three mass functions corresponding to each modality, a confusion matrix of one versus the other can be formed The confusion-matrix of probability mass functions (PMFs), for this “N ” hypothesis problem ... formulation uses confusion matrices of probability mass functions Formulation of the two soft belief functions is discussed first The first belief function is suitable for binary hypothesis testing ... obtained for the audiovisual speech features combined is shown in Table 3.3 Formulating the Soft Belief Function Using the Confusion Matrix of Mass Functions The premise of coming up with such a confusion...
  • 14
  • 105
  • 0

Báo cáo hóa học: " Research Article On Efficient Method for System of Fractional Differential Equations" potx

Báo cáo hóa học:
... solving system of fractional- order differential equations are based on two component procedure and polynomial initial condition The NHPM applied on fractionalorder Stiff equation, fractional Genesio ... equations are found to follow as special cases of those of fractional- order equations We consider the system of fractional- order equations of the form Dαi yi t Fi t, y1 , y2 , y3 , , yn fi ... various kinds of nonlinear equations The new homotopy perturbation method NHPM was applied to linear and nonlinear ODEs 17 In this paper, we construct the solution of system of fractional- order...
  • 15
  • 116
  • 0

Báo cáo hóa học: " Review Article On the Generalized q-Genocchi Numbers and Polynomials of Higher-Order" doc

Báo cáo hóa học:
... of higher-order generalized q-Genocchi numbers and polynomials attached to χ by using the generating function of those numbers and polynomials Generalized q-Genocchi Numbers and Polynomials For ... relation on the analogue of the Apostol-Bernoulli and the analogue of the Apostol-Genocchi polynomials, ” Applied Mathematical Sciences, vol 3, no 53–56, pp 2757–2764, 2009 T Kim, On the q-extension ... q-extension of Euler and Genocchi numbers, ” Journal of Mathematical Analysis and Applications, vol 326, no 2, pp 1458–1465, 2007 L.-C Jang, “A study on the distribution of twisted q-Genocchi polynomials, ”...
  • 8
  • 67
  • 0

Báo cáo hóa học: " Research Article On the Strong Laws for Weighted Sums " docx

Báo cáo hóa học:
... Inequalities and Applications Theorem 1.4 Under the conditions of Theorem 1.2, the assumptions EX for α / γ imply the following Marcinkiewicz-Zygmund strong law: −1 bn n for < α ≤ and 1.8 ani Xi ... and its application to probability theory,” Transactions of the American Mathematical Society, vol 82, pp 323–339, 1956 15 S H Sung, On the strong convergence for weighted sumsof random variables,” ... we shall not only partially generalize Theorem D to ρ∗ -mixing case, but also extend Theorem B to the case αp The main purpose is to establish the MarcinkiewiczZygmund strong laws for linear statistics...
  • 8
  • 240
  • 0

Báo cáo hóa học: " Research Article On the Stability of Quadratic Double Centralizers and Quadratic Multipliers: A Fixed Point Approach" potx

Báo cáo hóa học:
... can be eliminated, and prove the superstability of quadratic double centralizers and quadratic multipliers on a Banach algebra by a method of fixed point Journal of Inequalities and Applications ... is a quadratic homogeneous mapping and R ab a2 R b , for all a, b ∈ A Also, a quadratic double centralizer of an algebra A is a pair L, R where L is a quadratic left centralizer, R is a quadratic ... L is a quadratic homogeneous mapping, that is L λ2 L a , for all a A and λ ∈ C, and L ab L a b2 , for all a, b ∈ A is quadratic and L a A mapping R : A A is a quadratic right centralizer...
  • 9
  • 119
  • 0

Báo cáo hóa học: " Research Article On the Existence of Solutions for Dynamic Boundary Value Problems under Barrier Strips Condition" doc

Báo cáo hóa học:
... discussions were for boundary value problems of ordinary differential equation This paper studies the existence of solutions for the nonlinear two-point dynamic boundary value problem on time ... solution x t to the boundary value problem xΔΔ t λf t, xσ t , xΔ t , xΔ a 0, t ∈ a, ρ2 b Ì, x b Then the boundary value problem 1.2 has at least one solution in C2 a, b Proof The proof is the ... On Green’s functions and positive solutions for boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol 141, no 1-2, pp 75–99, 2002, Special issue on “Dynamic...
  • 9
  • 77
  • 0

Báo cáo hóa học: " Research Article On the Fixed-Point Property of Unital Uniformly Closed Subalgebras of C X" docx

Báo cáo hóa học:
... involution on X We denote by C X, τ the set of all f ∈ C X for which f ◦ τ f Then C X, τ is a unital uniformly closed real subalgebra of C X which separates the points of X, does not contain the constant ... using the concept of τ-peak points for unital uniformly closed real subalgebras of C X, τ , we show that some of these algebras not have the fixed-point property FPP of Complex Subalgebras of C X ... fixed-point property Proof By part i of Proposition 3.4, CR X, τ is an infinite dimensional real vector space On the other hand, CR X, τ is an inverse -closed unital uniformly closed real subalgebras of CR...
  • 9
  • 126
  • 0

Báo cáo hóa học: " Research Article On the Existence Result for System of Generalized Strong Vector Quasiequilibrium Problems Somyot Plubtieng and Kanokwan Sitthithakerngkiet" doc

Báo cáo hóa học:
... xα and yα → y Main Results In this section, we apply Kakutani-Fan-Glicksberg fixed-point theorem to prove an existence theorem of strong solutions for the system of generalized strong vector quasiequilibrium ... vector quasiequilibrium problem Many authors studied the existence of solutions for systems of vector quasiequilibrium problems, see, for example, 19–23 and references therein On the other hand, ... solution see 13 Thus, it is important to study the existence of strong solution and properties of the strong solution set In general, the ideal solutions not exist Very recently, the generalized strong...
  • 9
  • 129
  • 0

Báo cáo hóa học: " Research Article On a New Hilbert-Type Intergral Inequality with the Intergral in Whole Plane" pdf

Báo cáo hóa học:
... Journal of Inequalities and Applications Both of them are important in Mathematical Analysis and its applications It attracts some attention in recent years Actually, inequalities 1.1 and 1.2 have ... many generalizations and variations Equation 1.1 has been strengthened by Yang and others including double series inequalities 4–21 In 2008, Xie and Zeng gave a new Hilbert-type Inequality as ... integral inequality with a non-homogeneous form and a best constant factor,” Advances and Applications in Mathematical Science, vol 3, no 1, pp 61–71, 2010 Z Xie and Z Zeng, The Hilbert-type integral...
  • 8
  • 91
  • 0

Báo cáo hóa học: " Research Article On an Inequality of H. G. Hardy" pptx

Báo cáo hóa học:
... weight function on a, b , and let g be an increasing function on a, b , α such that g is a continuous function on a, b and α > Ia ;g f denotes the left-sided fractional integral of a function f with ... let g be an increasing function on a, b and g a continuous function on a, b The leftand right-sided fractional integrals of a function f with respect to another function g in a, b are given by ... function on a, b , α such that g is a continuous function on a, b and α > Ib− ;g f denotes the right-sided fractional integral of a function f with respect to another function g in a, b Define v on...
  • 23
  • 69
  • 0

Báo cáo hóa học: " Research Article On Hadamard-Type Inequalities Involving Several Kinds of Convexity" pot

Báo cáo hóa học:
... purpose of this paper is to establish the general version of inequalities 1.7 and new Hadamard-type inequalities involving two log-convex functions, two m-convex functions, or two α, m -convex ... generalizations of the convexity,” in Proceedings of the Colloquium on Approximation and Optimization, pp 329–338, University of Cluj-Napoca, Cluj-Napoca, Romania V G Mihesan, “A generalization of the convexity,” ... m-concave if −f is m-convex Denote by Km b the class of all m-convex functions on 0, b such that f ≤ if m < Obviously, if we choose m 1, Definition 1.1 recaptures the concept of standard convex...
  • 12
  • 91
  • 0

Báo cáo hóa học: " Research Article On the Exponent of Convergence for the Zeros of the Solutions of y Ay By 0" pdf

Báo cáo hóa học:
... which concerns the exponent of convergence Theorem 2.1 Let B and C be entire functions of order less than with C ≡ and B being / transcendental Then every solution f / of the equation ≡ y Ay C z ... replaced by h A, arises if conclusion i of Lemma 4.4 holds, and the proof of the theorem is complete Acknowledgment The author thanks Professor J K Langley for the invaluable discussions on the results ... , A z By 0, α ∈ C \ {0}, 2.1 has zeros with infinite exponent of convergence The hypothesis that B is transcendental is not redundant since Frei has shown that y e−z y Ky has solutions of finite...
  • 8
  • 94
  • 0

Báo cáo hóa học: " Research Article On Some New Sequence Spaces in 2-Normed Spaces Using Ideal Convergence and an Orlicz Function" pptx

Báo cáo hóa học:
... Orlicz function and ¸ ideals in 2-normed spaces In this paper, we continue to study certain new sequence spaces by using Orlicz function and ideals in 2-normed spaces In this context it should ... Sahiner, M Gurdal, S Saltan, and H Gunawan, Ideal convergence in 2-normed spaces, ” Taiwanese ¸ ¨ Journal of Mathematics, vol 11, no 5, pp 1477–1484, 2007 M Gurdal and S Pehlivan, “Statistical convergence ... “Approximation theory in 2-Banach spaces, ” Nonlinear Analysis: ¸ ¸ ¨ Theory, Methods & Applications, vol 71, no 5-6, pp 1654–1661, 2009 11 M A Krasnoselskii and Y B Rutisky, Convex Function and Orlicz Spaces, ...
  • 8
  • 100
  • 0

Báo cáo hóa học: " Research Article On Complete Convergence for Arrays of Rowwise ρ-Mixing Random Variables and Its Applications" pdf

Báo cáo hóa học:
... On complete convergence for arrays of rowwise dependent random variables, ” Statistics & Probability Letters, vol 77, no 11, pp 1050–1060, 2007 17 A Kuczmaszewska, On complete convergence for ... arrays of negatively dependent random variables and its applications,” Journal of Theoretical Probability, vol 23, no 2, pp 362–377, 2010 19 S H Sung, Complete convergence for weighted sums of random ... convergence for arrays of rowwise dependent random variables has been considered We refer to Kuczmaszewska 16 for ρ-mixing and ρ-mixing sequences, Kuczmaszewska 17 for negatively associated sequence, and...
  • 12
  • 109
  • 0

Xem thêm

Nạp tiền Tải lên
Đăng ký
Đăng nhập